# SDR SWAA2022102060815

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 22,409 hours, 10,590 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 113A370028
- Part serial: 005750
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TRAILING EDGE FLAP HAS A DELAMINATION ON THE LOWER SURFACE INBOARD CORNER. L=12 INCHES W=10 INCHES. / [01] REPAIRED PER EA 22-157-03112.;[02] PARTS UPDATE
